×

Found 5,250 Documents (Results 1–100)

100
MathJax

Singular integrals in quantum Euclidean spaces. (English) Zbl 07492803

Memoirs of the American Mathematical Society 1334. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4937-7/pbk; 978-1-4704-6750-0/ebook). v, 90 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Compactness, or lack thereof, for the harmonic double layer. (English) Zbl 07456834

Gesztesy, Fritz (ed.) et al., From operator theory to orthogonal polynomials, combinatorics, and number theory. A volume in honor of Lance Littlejohn’s 70th birthday. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 285, 329-355 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Elliptic theory for sets with higher co-dimensional boundaries. (English) Zbl 1483.35099

Memoirs of the American Mathematical Society 1346. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5043-4/pbk; 978-1-4704-6915-3/ebook). vi, 123 p. (2021).
MSC:  35J70 35J25
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification